advertisement
Question
Posted by: Cuddles | 2011-06-09

Zyban vs. Paxil

My apologies.... me again  -)

I read that Zyban is a good method to aid me with the withdrawal symptoms. However, I am on Paxil as well and now I am wondering if Zyban is a substitute for Paxil.... can I stop the Paxil and go on Zyban for my depression?

I also read that Zuban has less side effects like weight gain and libido probklems.... sounds like a bonus to me.

Thank you very much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAddictions expert

Hey there and thank you for your posts.

Firstly it is very important to stress that any change of medication should only be done under the supervision of a good Psychiatrist. We suggest that you see our expert Dr Nunes 021 448 8360.

With regards to the weight gain, many people attempt to fill the void and stop the cravings by cross addicting to food. If you should find that this is the case we suggest visiting Over Eaters Anonymous, which is a free Twelve Step fellowship of men and women who have had a similar experience.

Additionally we strongly suggest Nicotine Anonymous - your nearest meeting can be found by visiting their website.

Finally the extreme cravings will last about 3 days... if you find that you are still struggling we run a Tobacco Cessation programme here at Harmony, please feel free to call the Clinic on 021 790 7779 for further details.

Wishing you love and light
The Harmony Team

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: XXX | 2011-08-06

I was on Trepeline and Zyban as a combination treatment..Zyban helped me with cutting out smoking, my libido improved, felt better but started having seizures from it. Everyone is different, but one shouldn''t ignore potential side effects. 1 out of 1000 gets seizures from Zyban...I stopped it after 4 seizures (had one just after driving a car) and also stopped seeing my psychiatrist. I don''t wanna scare you but even tho Zyban cancels out side effects of another antidepressant, it also has serious potential side effects...

Reply to XXX
Posted by: Addictions expert | 2011-06-09

Hey there and thank you for your posts.

Firstly it is very important to stress that any change of medication should only be done under the supervision of a good Psychiatrist. We suggest that you see our expert Dr Nunes 021 448 8360.

With regards to the weight gain, many people attempt to fill the void and stop the cravings by cross addicting to food. If you should find that this is the case we suggest visiting Over Eaters Anonymous, which is a free Twelve Step fellowship of men and women who have had a similar experience.

Additionally we strongly suggest Nicotine Anonymous - your nearest meeting can be found by visiting their website.

Finally the extreme cravings will last about 3 days... if you find that you are still struggling we run a Tobacco Cessation programme here at Harmony, please feel free to call the Clinic on 021 790 7779 for further details.

Wishing you love and light
The Harmony Team

Reply to Addictions expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement